加载中…
The maximal inequalities for diffusion processes have drawn increasing attention in recent years. However, the existing proof of the maximum inequalities for the Ornstein-Uhlenbeck process was dubious. Here we give a rigorous proof of the moderate maximum inequalities for the Ornstein-Uhlenbeck process, which include the maximum inequalities as special cases and generalize the remarkable maximum inequalities obtained by Graversen and Peskir [P. Am. Math. Soc., 128(10):3035-3041, 2000]. As a corollary, we also obtain a new moderate maximal inequality for continuous local martingales, which can be viewed as a supplement of the classical Burkholder-Davis-Gundy inequality.

生成讲解博客的中文版本

生成AI智能校验的中文版本